CureZone   Log On   Join
Re: The pill
 
melonhhi Views: 1,744
Published: 13 years ago
 
This is a reply to # 1,164,113

Re: The pill


I am 7 weeks post removal after 5 years of Mirena use. I didn't start BC pills right away because my blood pressure had gotten so high while on Mirena. So I waited a month and saw my doctor again. After a month on BP meds, my doctor and I felt like I could start the BC pills. I was feeling better and my BP was way down but now I feel worse again. It's been 3 weeks on the BC pills and I am questioning whether I am still experiencing side effects from the Mirena or if it has to do with the BC pills. My understanding is that it can take six months or longer to get over the Mirena side effects. I am trying to give it a little more time to see how I feel. I go back to the doctor in June.
 

 
Printer-friendly version of this page Email this message to a friend
Alert Moderators
Report Spam or bad message  Alert Moderators on This GOOD Message

This Forum message belongs to a larger discussion thread. See the complete thread below. You can reply to this message!


 

Donate to CureZone


CureZone Newsletter is distributed in partnership with https://www.netatlantic.com


Contact Us - Advertise - Stats

Copyright 1999 - 2021  www.curezone.com

2.375 sec, (1)